# SDR FDEA201104251617

- Difficulty date: April 25, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 59,409 hours, 17,845 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960332201
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER FLAP LE OB END (16" FROM OB END) LE DENTED. PERFORMED NOSE SKIN FLUSH REPAIR IAW SRM 57-50-00 FIG. 208 PG234 AND E.A. 6-5750-150228.
